# SDR REXA2015103101036

- Difficulty date: October 31, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT LOWER SURROUND STRUCTURE FLOOR SILL, FLOORBOARD LOWER MOUNT ANGLE BETWEEN FS 310.00 - 349.00 HAS PITTING CORROSION.  R & R SERVICE DOOR CUT OUT LOWER SURROUND FLOOR SILL, LOWER MOUNT ANGLES, PN SH670-31982-1 & SH670-31996-3 IAW SRM 51-2-06-010-001-A01 & 51-42-21-001-001-A01.
